# SDR DALA2023021301103

- Difficulty date: February 12, 2023
- Submitted: February 13, 2023
- Operation: Air carrier
- Aircraft: N324US
- Make and model: Airbus A320-211
- Aircraft serial: 273
- Aircraft time: 86,047 hours, 39,663 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Location: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3224 DOOR R FWD EMER EXIT ECAM MSG DISPLAYED ON DEPARTURE. CORRECTIVE ACTION: FOUND DOOR PANEL OVER DOOR OPEN HANDLE PULLED OUT CAUSING MSG, RE-SECURED PNL MSG CLEARED. (4192226)
